Some measure theoretic aspects of Steffensen's and reversed Steffensen's inequality

Jakšetić, Julije and Pečarić, Josip and Kalamir Smoljak, Ksenija (2016) Some measure theoretic aspects of Steffensen's and reversed Steffensen's inequality. = Some measure theoretic aspects of Steffensen's and reversed Steffensen's inequality. Journal of Mathematical Inequalities, 10 (2). pp. 459-469. ISSN 1846-579X. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. Kvartili JCR: Q2 (2016). Točan broj autora: 3.

Full text not available from this repository.
Official URL: http://files.ele-math.com/articles/jmi-10-36.pdf

Abstract

We find necessary and sufficient conditions for Steffensen’s and inverse Steffensen’s inequality in measure theoretic settings. We also explain natural transition from the Riemann integral in Steffensen’s inequality to an integral with measure.

Item Type: Article (["eprint_fieldopt_article_type_article" not defined])
Keywords (Croatian): Steffensen’s inequality, reversed Steffensen’s inequality, measure theory
Subjects: NATURAL SCIENCES > Mathematics
Divisions: 1500 Chair of Mathematics
Indexed in Web of Science: Yes
Indexed in Current Contents: Yes
Quartiles: Q2 (2016)
Date Deposited: 22 Sep 2016 12:37
Last Modified: 16 Mar 2018 11:16
URI: http://repozitorij.fsb.hr/id/eprint/6931

Actions (login required)

View Item View Item